Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe hair fall, prescribed livogen, betnosal forte, dermovate lotion. Cause?

hello doctor... iam 21 yrs old and since 1year im suffering from severe hair fall..i have lost almost 90% of my hair...i tried almost all ayurvedic oils and different shampoos...yesterday doctor prescribed me livogen and betnosal forte tabs and dermovate lotion to be mixed in oil and applied...m very tensed doctor m still a student....please help me....m not even married yet....i had thick hair but now it became scanty....please please suggest something.....
Asked On : Sun, 20 May 2012
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to Healthcaremagic.

MINOXIDIL 5% solution is the best available treatment for hair fall with good outcome.

Do apply it over the scalp every alternate day after a clean .shower.

Prevent applying colors or any other lotions when you applying MINOXIDIL.

Wish you good health.
Answered: Sun, 20 May 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor